Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 3, Pages 471-474
http://dx.doi.org/10.1155/S0161171291000649

Polynomials with minimal value set over Galois rings

1Department of Mathematics, Penn State University, Beaver Campus, Monaca 15061, Pennsylvania, USA
2Department of Mathematics, Penn State University, New Kensington Campus, New Kensington 15068, Pennsylvania, USA

Received 12 September 1989

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Maria T. Acosta-De-Orozco and Javier Gomez-Calderon, “Polynomials with minimal value set over Galois rings,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 3, pp. 471-474, 1991. doi:10.1155/S0161171291000649